# SDR FDEA201012214734

- Difficulty date: December 21, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N204FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22926
- Aircraft time: 28,802 hours, 19,428 cycles
- Engine: Pwa JT8D17
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 893851
- Condition: Dirty
- Location: Nr 1 Nacelle
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

RECEIVED NR 1 ENGINE FIRE INDICATION ON FINAL APPROACH WITH POWER AT IDLE. SYS TESTED OK & ENGINE WAS SHUTDOWN AND BOTTLE DISCHARGED IAW CHECKLIST.  FIRE WARNING SYS STILL DID NOT SILENCE UNTIL ON THE GROUND & NR 1 ENGINE DET  "B" CB PULLED.  EMERGENCY VEHICLES CONFIRMED NO  SIGN OF FIRE. *(NO OTHER INDICATIONS OF FIRE WERE  RECOGNIZED.)  R & R NR1 ENG PYLON FIRE DETECTION LOOP ASSY IAW AMM 26-11-012-4-0.  OPS CHECKS GOOD.  R & R ENGINE FIRE DETECTION CONTROLLER IAW MM 26-11-000-4.  OP'S CHECK OK. RAN ENG IAW OP'S CHECK OK. NO LEAKS NOTED.
